# SDR JJBA20251125105

- Difficulty date: November 12, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 49,605 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14529495005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SILL #6 CORRODED BTW FR 53-59. BTW FR 53-54 RH SILL #6 BLENDED OUT OF LIMITS. RH SILL #6 BTW FR 53-39 REMOVED AND REPLACED
